# SDR MASA200601622

- Difficulty date: June 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 19,815 hours, 14,781 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLIGHT CAUTION MESSAGE ON TAXI OUT.  CONTRACT MX RESET THE SECU CIRCUIT BREAKER AND THE MESSAGE CLEARED.
